# SDR AU000525

- Difficulty date: July 1, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101399
- Condition: Faulty
- Location: Landing Gear Act
- Component: Landing Gear Act
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR FAULTY.  SUSPECT WORN DOWNLATCH PINS.  (X)
